# SDR CALA2018121402563

- Difficulty date: December 11, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 65,618 hours, 26,388 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 9126
- Condition: Failed
- Location: Recirculation
- Part time: 765,603 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN FLIGHT T/S AND FOUND REC FAN #1 15HG TO BE POPPING C/B AND CAUSING AMBER FAN MSG ON A/C PAGE. ORDERED FAN M&E 31-2126-9-0001 FROM ORT. FOUND #1 RECIRC FAN 15 HG LOCKED UP AND CHECK VALVE SPRING WAS B ROKEN. REMOVED AND REPLACED FAN AND CHECK VALVE REF AMM 21-21-51 FAN MSG ON A/C PAGE IS GONE. OPS CHECK GOOD. ADD FAULT: N ROTABLE PARTS CHANGE WAS INDICATED - TT # 1167098  SN OFF 8126 TT # 1164504  SN OFF 9315 IPC REFERENCE # IPC REFERENCE # FAN, RECIRCULAT  OFF 31-2126-9-9001 9126 ON 31-2126-9-9001 1882 VALVE, AIR COND  OFF 31-2121-9-9005 9315 ON 31-2121-9-9005 6115 FWD PIT AFT LH BULKHEAD PANEL NEEDS INSTALLED INSTALLED FWD PIT AFT RH WALL REF AMM 25-00-00.
